Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Tauberian theorem for the $ (C,\,1)(N,\,1/(n+1))$ summability method


Author: H. P. Dikshit
Journal: Proc. Amer. Math. Soc. 25 (1970), 391-392
MSC: Primary 40.42
DOI: https://doi.org/10.1090/S0002-9939-1970-0267314-0
MathSciNet review: 0267314
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A Tauberian theorem is proved which infers the $ (C,1)$ summability of a sequence associated with a formally differential Fourier series from its $ (C,1)(N,1/(n + 1))$ summability under suitable conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.42

Retrieve articles in all journals with MSC: 40.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0267314-0
Keywords: Product matrix, Tauberian theorem
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society